# SDR UPS203642

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18898
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 651621648
- Condition: Broken
- Location: Ws 120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK MAINTENANCE, FOUND BROKEN ANGLE SUPPORT BRACKET AT WING BASE LINE STA 120, BEHIND THE NR 8 SPOILER ACTUATOR FITTING.  REPAIRED IAW SRM 51-20-1, 51-30-2.
